# SDR YENA2019102219596

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +765 LOC FR12 TO FR24 AT FWD GALLEY AREA; CORROSION FLOOR BEAM +765 LOC FR12 TO FR24 AT FWD GALLEY AREA.  REMOVED AND REPLACED FLOOR BEAM +Y765 IAW SRM A320 51-72-11.  ALL WORK ACCOMPLISHED ON AEROMAN NR 2019-309263.
